Social Anxiety Support Forum banner

1 - 8 of 8 Posts

·
Registered
Joined
·
80 Posts
Discussion Starter · #1 ·
i have been laying in bed most of the day today and yesterday. i feel apathetic and lethargic. i'm taking college summer classes right now and can't seem to get motivated to study, let alone move.

started 50 mg of setraline exactly a week ago. doc wanted me to up dosage to 100mg after the first week, so i'm supposed to take MORE of this stuff right now? :um

this is just an initial side effect that will go away... right? :afr
 

·
Registered
Joined
·
10 Posts
When you start reading, I have for me that usually feel out of a deterioration in the beginning, and then substance began full play. This usually takes a few weeks.
 

·
Registered
Joined
·
928 Posts
*
 

·
Registered
Joined
·
1,676 Posts
Yes, give it a little more time. The side effects may lessen and the real intended effects may kick in.
 

·
Registered
Joined
·
79 Posts
Yeah, try taking it at night like other persons have said. And if you're not comfortable starting the higher dosage, let your doctor know that you want to wait another week to adjust. After 2 weeks enough of the medication will be in your system that it won't be such a difficult transition.
 

·
Registered
Joined
·
269 Posts
May be he started you on a high dose. I started on 25mg and took that for a while and then went up to 50mg. It does make you feel strange for the first few weeks though.
 

·
Registered
Joined
·
80 Posts
Discussion Starter · #8 ·
i take it around 7pm. started the higher dosage, guess i'll see how that goes. i really hope it works for my anxiety after all this. thanks for all the input.
 
1 - 8 of 8 Posts
Top